# SDR ASAA2024082652106

- Difficulty date: August 26, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 31,167 hours, 9,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY PACK TASK CARD FOUND BATTERY PACK M1672 TO BE BAD. GROUNDED - YES. REMOVED AND REPALCED BATTERY PACK M1672 PER AMM 33-51-06 OPS CHECK OF EMRGENCY PACK GOOD AT THIS TIME.
